Universiti Teknologi Malaysia Institutional Repository

Improving The Heights Derived From Geoid Models Using A Regression Model

Abdullah, Khairul Anuar (1995) Improving The Heights Derived From Geoid Models Using A Regression Model. Buletin Ukur, 6 (1). pp. 15-24. ISSN 0128-4274

[img] PDF
217Kb

Item Type:Article
Subjects:T Technology > TA Engineering (General). Civil engineering (General)
Divisions:Geoinformation Science And Engineering (Formerly known)
ID Code:5015
Deposited By: En. Tajul Ariffin Musa
Deposited On:17 Jan 2008 06:43
Last Modified:01 Jun 2010 03:22

Repository Staff Only: item control page